Hail, Putnam
- When
- July 2, 6:00 PM EST to 6:01 PM EST
- Where
- Putnam County, Ottawa
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.020, -84.050
An upper low was located over the northern Great Lakes. While no distinct fronts or waves were noted, enough instability and shear was in place across the region to allow for isolated thunderstorm development.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS IWX wrote it up.
An upper low was located over the northern Great Lakes. While no distinct fronts or waves were noted, enough instability and shear was in place across the region to allow for isolated thunderstorm development. The majority of these storms produced brief, heavy rainfall and gusty winds. Isolated large hail was reported in the Ottawa area.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jul 2, 2:23 PM EST, 3 hours 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 323 PM EDT TUE JUL 2 2013 .SYNOPSIS... ISSUED AT 202 PM EDT TUE JUL 2 2013 LOW PRESSURE OVER THE OHIO VALLEY IS EXPECTED TO MOVE SLOWLY NORTH OVER THE NEXT COUPLE OF DAYS. THIS SYSTEM WILL CAUSE SHOWERS AND A FEW THUNDERSTORMS IN OUR AREA THIS EVENING... WITH SHOWERS BECOMING LESS NUMEROUS ON WEDNESDAY. TEMPERATURES WILL BE ON THE COOL SIDE FOR MID-SUMMER WITH HIGHS ONLY EXPECTED IN THE 70S TODAY... WARMING SLIGHTLY ON WEDNESDAY. A STRONG HIGH PRESSURE SYSTEM CENTERED OFF THE MID ATLANTIC COAST WILL INFLUENCE OUR WEATHER LATER THIS WEEK... CAUSING A RETURN TO SOUTHERLY WIND FLOW WHICH WILL BRING WARMER AND MORE HUMID AIR INTO THE AREA. THIS MAY ALSO RESULT IN A FEW AFTERNOON AND EVENING THUNDERSTORMS IN OUR AREA LATE THIS WEEK. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 321 PM EDT TUE JUL 2 2013 CLUSTER OF MORNING SHOWERS ASSOCIATED WITH TROUGH AXIS HAS SHIFTED TO THE NW CORNER OF THE CWA DUE TO STRENGTHENING OF HIGH PRESSURE ALONG THE ATLANTIC COAST. DIURNAL HEATING IN CONJUNCTION WITH NORTHWARD SHIFT OF OHIO VALLEY LOW HAS RENEWED THE POSSIBILITY FOR SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON. A FEW SHOWERS ARE BEGINNING TO POP UP ON REGIONAL RADAR ALONG THE SURFACE BOUNDARY/TEMPERATURE GRADIENT DRAPED ACROSS CENTRAL INDIANA. STRONGER 0-6KM SHEAR OF 30+ KTS IS SPILLING INTO THE EASTERN PORTIONS OF THE CWA WITH THE WESTERN SURGE OF THE ATLANTIC HIGH PRESSURE RIDGE. CONTINUED CLOUD COVER WILL LIMIT HIGH TEMPERATURES TO THE LOW TO MID 70S THIS AFTERNOON AND HAS KEPT INSTABILITY FROM BECOMING OVERLY ROBUST...BUT WEAK TO MODERATE INSTABILITY COMBINED WITH SUFFICIENT SHEAR COULD RESULT IN THE DEVELOPMENT OF A STRONG TO SEVERE CELL IN THE SOUTHEASTERN PORTION OF THE CWA IN THE VICINITY OF A SURFACE BOUNDARY LATER THIS AFTERNOON. SHOWERS AND THUNDERSTORMS COULD CONTINUE INTO THE EARLY PART OF THE OVERNIGHT HOURS AS MODERATE ISENTROPIC LIFT WILL BE POSSIBLE TO THE NORTHEAST OF THE SURFACE LOW...WITH THE GREATEST AREA OF ASCENT OVER THE NORTHWEST CORNER OF THE CWA. BY THE EARLY MORNING HOURS WEDNESDAY LOW TEMPERATURES ARE EXPECTED TO DROP TO NEAR DEWPOINT LEVELS IN THE LOW TO MID 60S CREATING THE POTENTIAL FOR PATCHY FOG DEVELOPMENT. CURRENTLY THERE IS A SLIGHT CHANCE OF SHOWERS AND STORMS LINGERING THROUGH WEDNESDAY MORNING...BUT BEST CHANCE FOR PRECIP APPEARS TO BE TOWARDS THE PEAK HEATING HOURS WHEN DIURNALLY DRIVEN STORM DEVELOPMENT WILL BE POSSIBLE. STRONGER SOUTHERLY FLOW WILL ALLOW WARMER AIR TO ADVECT INTO THE REGION TOMORROW...WITH HIGHS TOPPING OUT IN THE UPPER 70S TO LOW 80S. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 321 PM EDT TUE JUL 2 2013 MODELS IN REASONABLE AGREEMENT EARLY ON WITH LARGE SCALE FEATURES BUT CONTINUE TO DIFFER IN TIMING AND PLACEMENT OF SMALLER SCALE DETAILS AND RESULTING SENSIBLE WEATHER. BLOCKING UPPER LEVEL PATTERN WILL PERSIST INTO THE BEGINNING OF THE FORECAST PERIOD. CLOSED LOW OVER THE MID MS VALLY WILL OPEN UP AND SLOWLY RETROGRADE IN RESPONSE TO BERMUDA HIGH OVER THE ATLANTIC STRENGTHENING AND EXPANDING WESTWARD. WHILE THIS WILL SHIFT THE FORCING ASSOCIATED WITH THE UPPER LOW WEST OF OUR AREA...IT WILL HAVE THE UNFORTUNATE SIDE EFFECT OF ALSO SHIFTING THE FLOW OF GULF MOISTURE CURRENTLY STREAMING UP ALONG THE EASTERN SEABOARD WESTWARD TOWARD OUR REGION. THIS IS WHERE MODELS DIVERGE IN TIMING AND PLACEMENT AND MAKE PINPOINTING OPPORTUNITIES FOR A DRY FCST PROBLEMATIC. TO VARYING DEGREES MODELS INDICATING FLOW OF DEEP LAYER MOISTURE FROM THE GULF WORKING ITS WAY UP INTO THE REGION AS PATTERN RETROGRADES. BUT LACKING ANY DISCERNIBLE SFC FEATURE TO AID IN FOCUSING PRECIP DEVELOPMENT LEAVES MUCH UNCERTAINTY AND LITTLE MODEL AGREEMENT IN TIMING AND PLACEMENT. WILL THEREFORE RELUCTANTLY LEAVE AT LEAST SLIGHT CHANCE IN FCST UNTIL MORE DEFINABLE WINDOW OF DRY FCST PRESENTS ITSELF. NORTHERN STREAM ZONAL FLOW ATTEMPTS TO WORK DOWN INTO THE REGION BY THE END OF THE FCST PERIOD AND WILL HAVE A SFC FRONTAL BOUNDARY APPROACHING THE AREA AND WITH IT A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS. INCREASING SOUTHERLY FLOW WILL BRING MORE HUMID CONDITIONS GOING INTO THE WEEKEND AND WILL HAVE LOWS IN THE U60S TO NEAR 70 WHILE HIGHS WILL BE GETTING BACK CLOSE TO NORMAL. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 150 PM EDT TUE JUL 2 2013 A FEW SHOWERS ASSOCIATED A LOW PRESSURE SYSTEM CENTERED OVER THE OHIO VALLEY ARE MAKING THEIR WAY OUT OF THE REGION THIS AFTERNOON. EXPECT CIGS TO RAISE TO MVFR LEVELS LATER TODAY AS DECK OF LOW CLOUDS PUSHES OFF TO THE NW. A FEW SHRA AND TS COULD REDEVELOP THIS EVENING WITH HEATING INCREASING THROUGH BREAKS CLOUD COVER. FOG COULD DEVELOP BY TOMORROW AS TEMPERATURES DECREASE WITHIN A MOIST BOUNDARY LAYER...CREATING OCCASIONAL IFR VISIBILITIES AROUND 06Z WEDNESDAY. VISIBILITIES SHOULD IMPROVE BY 12Z TOMORROW WITH CIGS REMAINING WITHIN THE MVFR CATEGORY. WINDS ARE EXPECTED TO LIGHTEN THROUGH THE EVENING AND TURN MORE SOUTHERLY BY WEDNESDAY AFTERNOON. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...BENTLEY SHORT TERM...KG LONG TERM...JAL AVIATION...KG VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 445 AM EDT TUE JUL 2 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-030845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 445 AM EDT TUE JUL 2 2013 /345 AM CDT TUE JUL 2 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT. IN ADDITION TO THE THREAT OF LOCALLY HEAVY RAINFALL...AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS... MAINLY IN THE AFTERNOON AND EVENING THROUGH MUCH OF THIS PERIOD. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 445 AM EDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THROUGH TONIGHT. LOCALLY HIGHER WINDS AND WAVES WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE THROUGH MUCH OF THIS PERIOD. LOCALLY HIGHER WINDS AND WAVES WILL BE POSSIBLE WITH ANY OF THE THUNDERSTORMS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 PM EDT TUE JUL 2 2013
INZ027-034-022145-
ADAMS IN-JAY IN-
517 PM EDT TUE JUL 2 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN JAY AND SOUTHERN ADAMS
COUNTIES...
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GENEVA...OR 8 MILES NORTH OF PORTLAND...
MOVING NORTHEAST AT 15 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
BERNE...
GENEVA...
CEYLON...LINN GROVE AND NEW CORYDON...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4045 8513 4057 8509 4057 8507 4065 8507
4072 8507 4071 8480 4059 8480 4049 8491
TIME...MOT...LOC 2117Z 210DEG 14KT 4055 8499SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 PM EDT TUE JUL 2 2013
OHZ015-016-024-025-022230-
ALLEN OH-PAULDING OH-PUTNAM OH-VAN WERT OH-
529 PM EDT TUE JUL 2 2013
...STRONG THUNDERSTORMS MOVING TOWARD ALLEN...SOUTHERN PAULDING...VAN
WERT AND PUTNAM COUNTIES...
AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM NEAR ELIDA TO
LIMA...SPENCERVILLE AND MENDON...MOVING NORTH AT 20 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. AN
ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS EVENING AS WELL SO
LISTEN FOR POSSIBLE WARNINGS.
LOCALIZED FLOODING MAY DEVELOP GIVEN THE SLOW MOVEMENT OF
THUNDERSTORMS THIS EVENING. DO NOT DRIVE THROUGH ANY HIGH WATER
AND REPORT ALL FLOODING TO LAW ENFORCEMENT.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
DELPHOS...
VAN WERT...
OTTAWA...
COLUMBUS GROVE...
OTTOVILLE...PANDORA AND CONVOY...
KALIDA...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4064 8392 4066 8414 4069 8420 4069 8444
4073 8445 4074 8471 4104 8471 4116 8388
TIME...MOT...LOC 2125Z 176DEG 20KT 4082 8417SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
545 PM EDT TUE JUL 2 2013
INZ027-OHZ024-022230-
ADAMS IN-VAN WERT OH-
545 PM EDT TUE JUL 2 2013
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN VAN WERT...EXTREME
NORTHEASTERN JAY AND SOUTHEASTERN ADAMS COUNTIES...
AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GENEVA...OR NEAR BERNE...MOVING NORTHEAST AT
20 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
SALEM...
PLEASANT MILLS AND WILLSHIRE...
SCHUMM AND RIVARE...
WREN...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4060 8500 4085 8486 4078 8471 4072 8472
4072 8480 4058 8480
TIME...MOT...LOC 2145Z 216DEG 17KT 4064 8490PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 PM EDT TUE JUL 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 2 SW PENNVILLE 40.48N 85.17W
07/02/2013 JAY IN 911 CALL CENTER
TWO TREES DOWN ACROSS 1000 W BETWEEN 300 AND 400 S
0455 PM TSTM WND DMG 2 SE PENNVILLE 40.48N 85.12W
07/02/2013 JAY IN 911 CALL CENTER
LARGE TREE LIMBS DOWN ON 750 W NEAR 300 S
&&
CEOSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 628 PM EDT TUE JUL 2 2013 INZ027-OHZ015-024-022330- ADAMS IN-PAULDING OH-VAN WERT OH- 628 PM EDT TUE JUL 2 2013 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN PAULDING...VAN WERT AND NORTHEASTERN ADAMS COUNTIES... AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS FROM 7 MILES WEST OF OHIO CITY...OR 12 MILES SOUTHEAST OF DECATUR TO VAN WERT...MOVING NORTH AT 20 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS EVENING AS WELL SO LISTEN FOR POSSIBLE WARNINGS. LOCALIZED FLOODING MAY DEVELOP GIVEN THE SLOW MOVEMENT OF THUNDERSTORMS THIS EVENING. DO NOT DRIVE THROUGH ANY HIGH WATER AND REPORT ALL FLOODING TO LAW ENFORCEMENT. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... VAN WERT... OHIO CITY... CONVOY... PAYNE... GLENMORE...DULL AND WREN... MIDDLEBURY... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4073 8455 4072 8486 4112 8476 4113 8434 TIME...MOT...LOC 2227Z 201DEG 19KT 4074 8474
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
630 PM EDT TUE JUL 2 2013
OHZ005-016-025-022330-
ALLEN OH-HENRY OH-PUTNAM OH-
630 PM EDT TUE JUL 2 2013
...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHERN ALLEN...
SOUTHERN HENRY AND PUTNAM COUNTIES...
AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLUMBUS GROVE...OR 6 MILES SOUTHWEST OF
OTTAWA...MOVING NORTHEAST AT 20 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. AN
ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS EVENING AS WELL SO
LISTEN FOR POSSIBLE WARNINGS.
LOCALIZED FLOODING MAY DEVELOP GIVEN THE SLOW MOVEMENT OF
THUNDERSTORMS THIS EVENING. DO NOT DRIVE THROUGH ANY HIGH WATER
AND REPORT ALL FLOODING TO LAW ENFORCEMENT.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
OTTAWA...
PANDORA...
GLANDORF...
LEIPSIC...
HOLGATE...
DESHLER...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4097 8392 4087 8406 4087 8426 4129 8418
4128 8387
TIME...MOT...LOC 2230Z 207DEG 20KT 4095 8411The Northern Indiana radar (KIWX), 143 km away, was scanning. The volume nearest the first event began at 23:00 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2013Every state in 2013This day in weather historyWarnings in Ohio, July 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 460776.